Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Schrute

Member
  • Posts

    32
  • Joined

  • Last visited

Reputation

0 Neutral
  1. On my second week of Yaz and so far no side effects whatsoever until today when I woke up with a headache that got worse thru the day. I finally had to pop a painkiller to make it go away. Is this normal when you first start and in the event it continues, does it go away?
  2. May I ask whether the weight gain was from increased appetite or simply lower metabolic rate? Am starting my second week of Yaz and am starting to get the PMS food cravings I normally get before my periods. Does this make sense?
  3. Oh wonderful! I just really pray that this isn't some kind of temporary side effect. Actually I've only taken 2 pills and already I feel this loss of appetite. Is this still the case for you after taking it for a month? So far have not seen the skin effects yet but my derm says it can take up to four months to get the reduced oil production. BTW, did you break out when you started?
  4. I've just started taking Yaz and it seems I've completely lost my appetite. I'm actually really really pleased about this as I was paranoid about weight gain on this pill. Anyone else has had this experience? Praying now that this "side-effect" doesn't go away
  5. Stupid question I know but what's the purpose of this? What does varying the time do?
  6. Yep right now the focus is on the BCP, she just wants me to do Accutane till the skin effects (reduced oiliness) of Yaz kicks in. Have you been on Yaz?
  7. I've been reading about how some people broke out really bad when they first started taking Yaz. I just started my first pill of this and am wondering whether my low dosage course of 10mg per day will prevent the scary IB from Yaz? I've already done a higher dosage course but have started breaking out again which is why my derm is trying me on Yaz, she prescribed the 10mg Tane daily to tide me over till the Yaz kicks in which according to her is in about 4mths.
  8. I've been reading about how some people broke out really bad when they first started taking Yaz. I just started my first pill of this and am wondering whether my low dosage course of 10mg per day will prevent the scary IB from Yaz? I've already done a higher dosage course but have started breaking out again which is why my derm is trying me on Yaz, she prescribed the 10mg Tane daily to tide me over till the Yaz kicks in which according to her is in about 4mths.
  9. Hi there I've tried searching for Radikal's posts but can't seem to find them?
  10. I am seriously considering this right now - have heard of long-term side effects like bone density changes. What others are there? Worth the risk you think? Also is there anyone doing this right now here? Am talking a dosage of 10mg daily - I'm 50kg.
  11. Been looking for a high PPD sunscreen to use on my face while on Tane, but it seems like alot of the Japanese ones always have alcohol as an ingredient. Anyone found a good one without alcohol?
  12. I find I do get sudden dizziness after exercising (running) and sometimes even when I'm not exerting, but after sitting down and breathing properly for awhile, it goes away.
  13. Got the same reaction from my derm, said she'd never heard of anyone havin this side effect b4, but am pretty sure it is the Tane. Actually, I've not lost my appetite or don't feel like eating, my appetite is the same as before, only now I lose weight even with increased intake, and I'm talking, super fattening junk food added to my diet. I have never eaten this much and with so much fatty foods added to my diet in my life. Still, my weight loss is obvious enough to have practically everyone I m
×